# SDR DXTA200601185

- Difficulty date: January 7, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 2,248 hours, 1,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Rheostat
- Part number: RYGNAYSD252A
- Condition: Burned
- Location: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START OF THE NR 2 ENGINE A STRONG ELECTRICAL ODOR WAS SMELLED BY THE CREW AT 38 PERCENT N2.  AN ELECTRICAL ARC CLOSE TO LEFT KNEE, WENT TO IDLE CUTOFF ON THE NR 2 ENGINE AND SHUT THE BATTERY SWITCH OFF, LOTS OF SMOKE AND ODOR IN COCKPIT.  T/S FOUND THAT COCKPIT FLOOD LIGHT RHEOSTAT HAD AN INTERNAL SHORT.  REPLACED WITH NEW PART RHEOSTAT, P/N RYGNAYSD252A, S/N NA.  ALSO REPLACED AS A PRECAUTION THE FLOODLIGHT CONTROL CIRCUIT BOARD.  INSPECTED ASSOCIATED FLOOD LIGHTING WIRING, ALL APPEARED NORMAL.  COCKPIT LIGHTING FUNCTION CHECK NORMALLY.  ALL WORK DONE IAW CESSNA 560 WIRING DIAGRAM 33-10-01 FIGURE 02.
